Jensen and Ostrowski type inequalities for general Lebesgue integral with applications

[img]
AUMCS.pdf - Published Version (329kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Jensen and Ostrowski type inequalities for general Lebesgue integral with applications. Annales Universitatis Mariae Curie-Sklodowska. Sectio A. Mathematica, 70 (2). 29 - 49. ISSN 0365-1029

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36671
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lebesgue space; Ostrowski’s inequality
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login